The extended exponential power distribution and Bayesian robustness

Choy, S.T.B. and Walker, S.G. (2003) The extended exponential power distribution and Bayesian robustness. Statistics and Probability Letters, 65 (3). pp. 227-232. ISSN 0167-7152. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2003.01.001

Abstract

In this paper, it is demonstrated that an extension to the exponential power family allows for robustness characteristics for the normal location parameter problem, previously thought to be restricted to the Student-t and a subclass of the positive stable families. (C) 2003 Elsevier B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: Bayesian robustness analysis; Scale mixtures of uniforms; Exponential power and double exponential distributions; Gibbs sampling; Winsoring
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 09 Sep 2008 09:46
Last Modified: 14 Jan 2010 14:40
Resource URI: http://kar.kent.ac.uk/id/eprint/10580 (The current URI for this page, for reference purposes)
  • Depositors only (login required):